MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD. MCKESSON BRANDS; SYRINGE,LL 20CC

JIANGSU CAINA MEDICAL CO.,LTD. MCKESSON BRANDS; SYRINGE,LL 20CC
Model Number 16-S20C
Health Effect - Clinical Codes Eye Injury (1845); Chemical Exposure (2570)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A returned sample had been evaluated and it was concluded that syringe cracked from assembly equipment.The production process of the syringe had been reviewed, and the equipment may cause the syringe to crack under some unexpected condition.However, all syringes can not be released until after staff examination.All the assembled equipment of syringe be perform to improve, which helps to reduce syringe to crack.We had also changed the staff's inspection process, and a staff will be replaced at intervals of not more than 2 hours by other staff to relieve eye fatigue.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports.We will review the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that an employee was sprayed in the eyes with a chemotherapy drug,carboplatin causing chemical abrasions to the right eye.The 20ml syringe cracked during injection of the drug into a bag.Antibiotic drops and an ophthalmologist follow up were required.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE,LL 20CC
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD.
no.23 huanxi rd.,zhutang town
jiangyin, jiangsu 21441 5
CH  214415
MDR Report Key16045722
Report Number3005670221-2022-00003
Device Sequence Number6220452
Product Code FMF
UDI-Device Identifier10612479206912
UDI-Public10612479206912
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113091
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2026
Device Model Number16-S20C
Device Catalogue Number16-S20C
Device Lot NumberCJCA09-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown